Removable sets for homogeneous linear partial differential equations in Carnot groups

Vasilis Chousionis, Jeremy T. Tyson

Research output: Contribution to journalArticlepeer-review

Abstract

Let L be a homogeneous left-invariant differential operator on a Carnot group. Assume that both L and Lt are hypoelliptic. We study the removable sets for L-solutions. We give precise conditions in terms of the Carnot- Caratheodory Hausdorff dimension for the removability for L-solutions under several auxiliary integrability or regularity hypotheses. In some cases, our criteria are sharp on the level of the relevant Hausdorff measure. One of the main ingredients in our proof is the use of novel local self-similar tilings in Carnot groups.

Original languageEnglish (US)
Pages (from-to)215-238
Number of pages24
JournalJournal d'Analyse Mathematique
Volume128
Issue number1
DOIs
StatePublished - Feb 1 2016

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Removable sets for homogeneous linear partial differential equations in Carnot groups'. Together they form a unique fingerprint.

Cite this